Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Miami, FL

August 3, 2015Martin County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2015, 4:04 PM EDT for Martin County, Florida. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 4:04 PM EDT (20:04 UTC)
Expired
Aug 3, 2015, 4:45 PM EDT
In force
41 min
Issued by
NWS Miami, FL

County Martin County, FL

The radar

The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:05 PM EDTTORNADO4 Wsw Riviera Beach, FLVIDEO...PHOTOS...AND EYEWITNESS REPORT INDICATE TORNADO TOUCHDOWN WEST OF DYER PARK IN THE VICINITY OF THE LANDFILL WEST OF THE FLORIDA TURNPIKE. NO REPORTED DAMAGE
Aug 3, 4:15 PM EDTFUNNEL CLOUDRiviera Beach, FLPHOTOS RECEIVED VIA SOCIAL MEDIA OF SMALL FUNNEL CLOUDS NEAR RIVIERA BEACH.
Aug 3, 4:35 PM EDTTSTM WND DMG1 Nnw Juno Beach, FLGAS STATION CANOPY BLOWN OFF AT INTERSECTION OF HIGHWAY 1 AND JUNO OCEAN WALK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1163 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WWUS82 KMFL 032004
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT MON AUG 3 2015
 
FLZ068-168-032045-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
404 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 445 PM EDT...

* AT 404 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD
  ALONG A LINE EXTENDING FROM JUNO BEACH TO NEAR SCHALL CIRCLE...AND
  MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  PALM BEACH...TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE
  PARK...JUNO RIDGE...PORT OF PALM BEACH...MANGONIA PARK...LIMESTONE
  CREEK...FAU NORTH CAMPUS AND LAKESIDE GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2674 8004 2672 8005 2677 8019 2697 8014
      2694 8012 2695 8010 2697 8012 2697 8009
      2695 8007 2680 8004 2683 8004 2680 8003
      2677 8003 2680 8005 2678 8005 2671 8003
TIME...MOT...LOC 2004Z 011DEG 27KT 2688 8007 2675 8014 

$$

KONARIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 4:00 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 3, 4:00 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT MON AUG 3 2015

.DISCUSSION...
OUTFLOW BOUNDARY DRIVEN CONVECTION CONTINUES ACROSS MUCH OF THE
AREA THIS AFTERNOON. A FEW STORMS WILL BE STRONG WITH FREQUENT
LIGHTNING AND GUSTY WINDS BEING THE MAIN THREATS. MAIN CONCERN FOR
THIS AFTERNOON IS ROTATION WITHIN STORMS INTERSECTING THESE
OUTFLOW BOUNDARIES. MORNING MFL SOUNDING CONTINUED TO SHOW DRYING
IN THE MID- LEVELS BUT NOT QUITE AS PRONOUNCED AS IN PREVIOUS
DAYS. ALSO FREEZING LEVELS ARE A BIT HIGHER WITH SLIGHTLY WARMER
H5 TEMPERATURES. THE MAJORITY OF THE CONVECTION SHOULD REMAIN
CONFINED ACROSS THE INTERIOR AND ATLANTIC COAST THROUGH THE
REMAINDER OF THE AFTERNOON AND EARLY EVENING WITH CONTINUED LIGHT
SOUTHWESTERLY STEERING FLOW. MUCH LIKE THE LAST FEW DAYS...THE
VAST MAJORITY OF THE ACTIVITY SHOULD DISSIPATE AFTER DARK WITH
ONLY A FEW LINGERING STORMS POSSIBLE LATE TONIGHT MAINLY ACROSS
THE ATLANTIC WATERS.

OVERALL SYNOPTIC PATTERN LOOKS TO REMAIN FAIRLY SIMILAR THROUGH
MIDWEEK WITH FAIRLY DEEP MOISTURE IN PLACE WITH GENERAL
SOUTHWESTERLY TO SOUTHERLY STEERING FLOW. THIS ALONG WITH OUTFLOW
BOUNDARY/SEABREEZE INTERACTIONS WILL HELP FACILITATE LIKELY SHOWERS
AND THUNDERSTORMS EACH DAY.

MODELS ARE STILL CONSISTENT BUILDING IN DEEP LAYER RIDGING ACROSS
THE WESTERN ATLANTIC DURING THE LATTER HALF OF THE WEEK ACCOMPANIED
BY A WEAK SAHARAN DUST LAYER. THIS WILL ACT TO DECREASE OVERALL
SHOWER AND THUNDERSTORM COVERAGE THURSDAY THROUGH SATURDAY WITH ONLY
SLIGHT CHANCE TO CHANCE POPS MAINLY ACROSS THE INTERIOR. THE ECMWF
CURRENTLY DEPICTS A STRONGER AND MORE NORTHWARD PUSH OF THE SAL INTO
SOUTH FLORIDA WHILE THE GFS KEEPS THE DRIEST AIR FURTHER SOUTH AND
ACROSS THE KEYS. SLIGHTLY DEEPER MOISTURE THEN RETURNS LATE IN THE
WEEKEND INTO THE EARLY PART OF NEXT WEEK AS A NORTHERN STREAM H5
SHORTWAVE DIGS SOUTHWARD ACROSS THE EASTERN SEABORAD GRADUALLY
WEAKENING MID LEVEL RIDGING ACROSS THE WESTERN ATLANTIC.

&&

.AVIATION...
AFTERNOON CONVECTION DEVELOPING ALONG SEA BREEZE AND OUTFLOW
BOUNDARIES ACROSS SOUTH FLORIDA AND THIS TREND WILL CONTINUE
THROUGH 00Z THIS EVENING. AN OUTFLOW OBSERVABLE ON VISIBLE
SATELLITE CURRENTLY MOVING SOUTH INTO THE AREA MAY TRIGGER NEW
CONVECTION BUT TOO DIFFICULT TO DETERMINE WHERE AND HOW STRONG. SO
FOR NOW LEFT VCTS IN FOR ALL EAST COAST TERMINALS BUT MAY HAVE TO
AMEND IF DEVELOPMENT STRENGTHENS OR BECOMES MORE WIDESPREAD.
SURFACE FLOW IS NEARLY DUE SOUTH BUT SEA BREEZE CIRCULATIONS WILL
POSSIBLY KEEP DIRECTION FROM THE SSE AT SOME OF THE TERMINALS.

KOB

&&

.MARINE...
SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND
10 KNOTS SHOULD PREVAIL ACROSS THE ATLANTIC WATERS EARLY THIS WEEK
WITH SEAS AROUND 2 FEET OR LESS. LIGHTER AND MAINLY VARIABLE WINDS
ARE EXPECTED ACROSS THE GULF WATERS. CHANCES FOR SHOWERS AND
THUNDERSTORMS ARE POSSIBLE EACH DAY AND NIGHT ALONG THE ATLANTIC
WATERS THROUGH MAINLY THE FIRST HALF OF THE UPCOMING WEEK. MUCH
DRIER AIR MAY KEEP ACTIVITY ISOLATED OVER THE ATLANTIC WATERS
THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  91  79  90 /  30  40  10  40
FORT LAUDERDALE  78  90  80  90 /  30  30  20  40
MIAMI            78  91  79  92 /  30  30  10  40
NAPLES           76  91  76  91 /  10  30  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...30/KOB
Hazardous weather outlook, Aug 3, 4:18 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT MON AUG 3 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
032030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
418 AM EDT MON AUG 3 2015

...A FEW STRONG STORMS POSSIBLE INTERIOR AND EAST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY ACROSS THE INTERIOR. THE MAIN HAZARDS WILL BE
CLOUD TO GROUND LIGHTNING, GUSTY WINDS, AND HEAVY DOWNPOURS.

WIND: THE STRONGEST STORMS OVER THE ATLANTIC WILL PRODUCE WIND
GUSTS OF 45 TO 55 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EARLY
EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM
THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING,
GUSTY WINDS AND LOCALIZED FLOODING.

MAXIMUM HEAT INDEX VALUES EACH DAY WILL REACH THE 100 TO 105
RANGE DURING THE MIDDAY TO EARLY AFTERNOON TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 3, 3:27 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT MON AUG 3 2015

FLZ067-068-072-168-172-032015-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
327 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
AND FREQUENT TO EXCESSIVE LIGHTNING FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT...

* AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER WHISPER
  WALK...OR NEAR DEERFIELD BEACH...MOVING NORTHEAST AT 20 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING IS OCCURRING WITH
  THIS STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...BOCA RATON...
  DEERFIELD BEACH...BOYNTON BEACH...DELRAY BEACH...MARGATE...LAKE
  WORTH...LIGHTHOUSE POINT...PALM BEACH...HIGHLAND BEACH...OCEAN
  RIDGE...COCONUT CREEK...GREENACRES...PARKLAND...PALM SPRINGS...
  LANTANA...ATLANTIS AND HILLSBORO BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2662 8004 2667 8004 2667 8005 2659 8005
      2658 8004 2655 8004 2626 8008 2623 8018
      2647 8032 2670 8005 2668 8004 2671 8004
      2672 8003
TIME...MOT...LOC 1927Z 239DEG 16KT 2639 8019

KONARIK
Local storm report, Aug 3, 3:30 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FUNNEL CLOUD     5 W DELRAY BEACH        26.45N  80.17W
08/03/2015                   PALM BEACH         FL   PUBLIC

            PHOTOS OF FUNNEL CLOUD RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MFL1500203

KONARIK
Local storm report, Aug 3, 3:38 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     FUNNEL CLOUD     8 W BOYNTON BEACH       26.51N  80.21W
08/03/2015                   PALM BEACH         FL   PUBLIC

            PHOTOS OF FUNNEL CLOUD RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MFL1500204

KONARIK
Special weather statement, Aug 3, 3:49 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT MON AUG 3 2015

FLZ067-068-168-032030-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
349 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 430 PM EDT...

* AT 349 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR
  LOXAHATCHEE NWR...OR 7 MILES SOUTH OF WELLINGTON...MOVING NORTHEAST
  AT 10 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...LAKE WORTH...PALM BEACH...
  GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...ATLANTIS...
  HAVERHILL...CLOUD LAKE...LOXAHATCHEE NWR...GUN CLUB ESTATES...THE
  ACREAGE...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE
  ESTATES...GOLDEN LAKES...LOXAHATCHEE GROVES...ROYAL PALM ESTATES...
  DOWNTOWN WEST PALM BEACH AND SCHALL CIRCLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2664 8003 2664 8004 2668 8004 2668 8005
      2663 8005 2647 8026 2647 8028 2652 8036
      2681 8028 2672 8005 2669 8005 2669 8004
      2672 8004 2671 8003
TIME...MOT...LOC 1949Z 209DEG 10KT 2657 8023

KONARIK
Special weather statement, Aug 3, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT MON AUG 3 2015

FLZ068-168-032045-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
404 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 445 PM EDT...

* AT 404 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD
  ALONG A LINE EXTENDING FROM JUNO BEACH TO NEAR SCHALL CIRCLE...AND
  MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  PALM BEACH...TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE
  PARK...JUNO RIDGE...PORT OF PALM BEACH...MANGONIA PARK...LIMESTONE
  CREEK...FAU NORTH CAMPUS AND LAKESIDE GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2674 8004 2672 8005 2677 8019 2697 8014
      2694 8012 2695 8010 2697 8012 2697 8009
      2695 8007 2680 8004 2683 8004 2680 8003
      2677 8003 2680 8005 2678 8005 2671 8003
TIME...MOT...LOC 2004Z 011DEG 27KT 2688 8007 2675 8014

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 3, 3:49 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 3, 3:54 PM EDTTornado WarningMFLPalm Beach18 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.